Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Low appetite due to medicines, throw up on eating, taking plenty of water, don not feel hungry. What should be done?

Well, I haven t really eaten anything for about a week because of the meds I ve been on even though I need to eat before I take them. I have been drinking water though. Whenever I try to eat, I always throw it up. The meds I m on make me not hungry. And it s not like I m underweight or anything, and I m a 15 year old female, so I was wondering what I should do?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
the medicines are causing hyperacidity and the acid reflux in oesophagus comes up in oesophagus leading to swelling of pipe and problems
you can use ppi agent in the morning for preventing acidity
you can use liquid antacids two to 3 tea spoon full 3 -5 times in a day
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor